# SDR UF6A96309

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PT2
- Condition: Failed
- Location: Lavatory
- Part time: 5,852 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SBN - 5751 - AFTER TAKEOFF SMOKE CWP ILLUMINATED IN LAVATORY.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR.  (M)
